# SDR WX0A2015062672701

- Difficulty date: June 25, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N424NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49421
- Aircraft time: 57,572 hours, 49,939 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TAIL COMPARTMENT HIGH LIGHT ON OAP AT ROTATION QRH 21.4.  LIGHT EXTINGUISHED AFTER 60 SEC.  REF WO 00260196-1 & 0020196-2.  COMPLIED WITH TC 21-059-010 & TC 21-059-005.
